# SDR SIMA200116802

- Difficulty date: June 17, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Saab 340B
- Aircraft serial: 340B398
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00511520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3549 - CREW REPORTED AN OVERHEAD EMERGENCY LIGHT TO BE INOPERATIVE.  LIGHT PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AT COVE 4A.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
